On the k-independence number of graphs

A. Abiad*, G. Coutinho, M. A. Fiol

*Corresponding author for this work

Research output: Contribution to journalArticleAcademicpeer-review

Original languageEnglish
Pages (from-to)2875-2885
Number of pages11
JournalDiscrete Mathematics
Volume342
Issue number10
DOIs
Publication statusPublished - Oct 2019
EventAlgebraic and Extremal Graph Theory Conference - University of Delaware, Newark, United States
Duration: 7 Aug 201710 Aug 2017

Keywords

  • Graph
  • k-independence number
  • Spectrum
  • Interlacing
  • Regular partition
  • Antipodal distance-regular graph
  • CHROMATIC NUMBER
  • DISTANCE
  • POLYNOMIALS

Cite this

Abiad, A., Coutinho, G., & Fiol, M. A. (2019). On the k-independence number of graphs. Discrete Mathematics, 342(10), 2875-2885. https://doi.org/10.1016/j.disc.2019.01.016